An extension of the migrative property for triangular norms

Research output: Article

35 Citations (Scopus)

Abstract

In this paper we extend the migrative property of triangular norms by allowing an arbitrary fixed t-norm T0 in the defining equation instead of the originally used product. Equivalent forms of this extended migrativity are also provided and proved. Two particular cases when T0 is either the minimum or the Łukasiewicz t-norm are studied. In these cases all continuous extended migrative t-norms are characterized and represented. The proofs are constructive, which helps the reader to build up various families of extended migrative t-norms.

Original languageEnglish
Pages (from-to)70-80
Number of pages11
JournalFuzzy Sets and Systems
Volume168
Issue number1
DOIs
Publication statusPublished - ápr. 1 2011

Fingerprint

Triangular Norm
T-norm
Arbitrary

ASJC Scopus subject areas

  • Artificial Intelligence
  • Logic

Cite this

An extension of the migrative property for triangular norms. / Fodor, J.; Rudas, I.

In: Fuzzy Sets and Systems, Vol. 168, No. 1, 01.04.2011, p. 70-80.

Research output: Article

@article{3b749ff72c314a31a17375d92e2dd114,
title = "An extension of the migrative property for triangular norms",
abstract = "In this paper we extend the migrative property of triangular norms by allowing an arbitrary fixed t-norm T0 in the defining equation instead of the originally used product. Equivalent forms of this extended migrativity are also provided and proved. Two particular cases when T0 is either the minimum or the Łukasiewicz t-norm are studied. In these cases all continuous extended migrative t-norms are characterized and represented. The proofs are constructive, which helps the reader to build up various families of extended migrative t-norms.",
keywords = "Łukasiewicz t-norm, Extended migrative property, Functional equations, Minimum, Nilpotent t-norms",
author = "J. Fodor and I. Rudas",
year = "2011",
month = "4",
day = "1",
doi = "10.1016/j.fss.2010.09.020",
language = "English",
volume = "168",
pages = "70--80",
journal = "Fuzzy Sets and Systems",
issn = "0165-0114",
publisher = "Elsevier",
number = "1",

}

TY - JOUR

T1 - An extension of the migrative property for triangular norms

AU - Fodor, J.

AU - Rudas, I.

PY - 2011/4/1

Y1 - 2011/4/1

N2 - In this paper we extend the migrative property of triangular norms by allowing an arbitrary fixed t-norm T0 in the defining equation instead of the originally used product. Equivalent forms of this extended migrativity are also provided and proved. Two particular cases when T0 is either the minimum or the Łukasiewicz t-norm are studied. In these cases all continuous extended migrative t-norms are characterized and represented. The proofs are constructive, which helps the reader to build up various families of extended migrative t-norms.

AB - In this paper we extend the migrative property of triangular norms by allowing an arbitrary fixed t-norm T0 in the defining equation instead of the originally used product. Equivalent forms of this extended migrativity are also provided and proved. Two particular cases when T0 is either the minimum or the Łukasiewicz t-norm are studied. In these cases all continuous extended migrative t-norms are characterized and represented. The proofs are constructive, which helps the reader to build up various families of extended migrative t-norms.

KW - Łukasiewicz t-norm

KW - Extended migrative property

KW - Functional equations

KW - Minimum

KW - Nilpotent t-norms

UR - http://www.scopus.com/inward/record.url?scp=79551563574&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=79551563574&partnerID=8YFLogxK

U2 - 10.1016/j.fss.2010.09.020

DO - 10.1016/j.fss.2010.09.020

M3 - Article

AN - SCOPUS:79551563574

VL - 168

SP - 70

EP - 80

JO - Fuzzy Sets and Systems

JF - Fuzzy Sets and Systems

SN - 0165-0114

IS - 1

ER -